International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 261-268
Observations on a variant of compatibility
Department of Mathematics, Bradley University, Peoria 61625, IL, USA
Received 2 July 1996; Revised 4 December 1996
Copyright © 1998 G. Jungck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a variation of the concept of compatible maps introduced by Hicks and
Saliga , and obtain generalizations ofresults by Hicks and Saliga and others.